# SDR SWAA2022021471031

- Difficulty date: May 18, 2018
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N717SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27851
- Aircraft time: 69,992 hours, 41,449 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT STA 767 + 5 LBL 8; FLOOR LONGITUDINAL CORROSION AND NUTPLATES CORRODED. / REMOVED EXISTING CORRODED REPAIR ANGLE AND INSTALLED NEW LONGITUDINAL ANGLE W/ NUTPLATES I/A/W SWA EA# 1-A53-4982 REV. 3
